IBUHEXAL akut 400 film-coated tablets, 10 pcs
IBUHEXAL akut 400 Filmtabletten
Manufacturers: Hexal AG
PZN: 00068966
Dosage: Filmtabletten
Content: 10 St
Reward Points: 28
Availability: In stock
4.07€
3.26€
from German pharmacies to your address
Instructions for use for IBUHEXAL akut 400 film-coated tablets, 10 pcs
IbuHexal® acute 400mg film -coated tablets
Active ingredient: ibuprofen
Areas of application: Symptomatic treatment of light to moderately severe pain, such as head, dental, regulation pain, fever.
Read the package supplement and ask your doctor or pharmacist! Do not apply longer for pain or fever without medical advice than specified in the package insert!
Mat.-No.: 2/51010757 Stand: February 2018
Hexal AG, 83607 Holzkirchen, www. hexal.de
IbuHexal® acute 400 mg film -coated tablets
Painkiller • Fast • anti -inflammatory • With slight to moderately severe pain & fever |
Hit quickly with pain and fever*
Acute pain is annoying and generally occur if you cannot use it at all. However, they are life-necessary signals from the body that can protect us from dangers or be a sign of serious illnesses. If the primal pain is treated for acute pain, they usually sound within hours or a few days. Until then, special drugs can help relieve this pain.
IbuHexal*® Akut 400 mg with the proven active ingredient ibuprofen works quickly with slight to moderately severe headache, toothache and regulation pain. In addition, the medicine can also be used to lower the fever.
* Light to moderately severe pain, e.g. B. head, dental and regulation pain
With the proven active ingredient ibuprofen
IbuHexal® acute 400 mg film -coated tablets contain the proven active ingredient ibuprofen. The ingredient not only has pain relieving and fever -lowering properties, but also has an anti -inflammatory effect.
Application recommendation:
AGE. | BODY WEIGHT |
MAX |
|
Children and adolescents |
Head, body aches and fever
In the event of colds, headache and body pain as well as fever often occur. IbuHexal® acute 400 mg relieves the pain and works.
&
1 film -coated tablet contains 400 mg ibuprofen
Detailed instructions for IBUHEXAL akut 400 film-coated tablets, 10 pcs
field of use.
The medicine is used at:
- Fever?
Mode of action.
Active ingredients / ingredients / ingredients?
Ibuprofen.
Other ingredients.
Contradictions?
- If you have in the past with asthma attacks, Crohn's disease, nasal mucus swelling or skin reactions after taking.;
- in the event of existing or repeated stomach/duodenum ulcers (peptic ulcers) or bleeding (at least 2 different episodes of proven ulcers or bleeding);
- for brain bleeding (cerebrovascular bleeding) or other active bleeding;
- in severe liver or kidney dysfunction;
- with severe heart failure (heart failure);
- in the last third of the pregnancy;
- in children under 20 kg (6 years), since this dose strength is usually not suitable due to the active ingredient content;
dosage.
Unless otherwise prescribed by the doctor, the following dosage guidelines apply
- 20 Kg - 29 kg, 6 - 9 years: 1/2 film -coated tablet (corresponding to 200 mg ibuprofen).
- 30 Kg - 39 kg, 10 - 12 years: 1/2 film -coated tablet (corresponding to 200 mg ibuprofen):
- max. Daily dose in number of tablets: 2 film -coated tablets (corresponding to 800 mg ibuprofen)
- >40 kg children and adolescents from 12 years and adults: 1/2 - 1 film -coated tablet (corresponding to 200 - 400 mg ibuprofen)
- max. Daily dose in number of tablets: 3 film -coated tablets (corresponding to 1200 mg ibuprofen)
- no special dose adjustment is required
- If you have taken/applied a larger amount than you should:
- Use/apply the medicine according to the instructions of the doctor or according to the specified dosage instructions. If you have the feeling that you do not feel sufficient pain relief, then do not increase the dosage independently, but ask your doctor.
- Central nervous disorders such as headaches, dizziness, dunging and unconsciousness (in children also seizures) as well as abdominal pain, nausea and vomiting can occur as symptoms of overdose. Furthermore, bleeding in the gastrointestinal tract and functional disorders of the liver and kidneys are possible.
- Furthermore, blood pressure drop, reduced breathing (respiratory depression) and the blue -red color of the skin and mucous membranes (cyanosis) can occur:
- There is no specific antidote (antidot).
- If you suspect an overdose, please notify your doctor. According to the severity of poisoning, this can decide on the measures necessary.
- If you have forgotten the intake/application of Aktren Forte.
- If you have forgotten the intake/application, take/use the usual recommended quantity.
Taking.
Please take the film -coated tablets unscrewed with plenty of liquid (e.g. a glass of water). This promotes the occurrence of action:
Patient information.
B. reddening of the skin on other means, asthma, hay fever), chronic mucosal swelling or chronic respiratory diseases that narrow the respiratory tract; Their risk of a hypersensitivity reaction is then increased- in the case of a congenital blood formation disorder (acute intermittent porphyria)- for certain diseases of the immune system (systemic lupus erythematacy and mixed collages)- for gastrointestinal complaints and earlier gastrointestinal custody or chronic inflammatory Beard diseases (ulcerative colitis, Chrhn's disease)- for kidney or liver diseases- in the event of high blood pressure or low-heart weakness (heart failure) in these previous illnesses, please speak to your doctor before taking the drug.
With a long, high -dose, non -determined use of pain relievers, headaches can occur, which may not be treated by increased doses of the drug. In general (Analgetics-nephropathy). Blood panties (e.g. acetylsalicylic acid/Aspirin, warfarin, ticlopidine), medicines against high blood pressure (ACE inhibitors, e.g. captopril, beta-receptor blocker, angiotensin II antagonists) and some other medicines can be treated with Impair ibuprofen or are impaired by such a thing. Therefore, you should always obtain medical advice before using the medicine at the same time as other medicines. Transport and operating machines: If the doses recommended for the medicinal product, no impairment is to be expected. This medicinal product does not require special storage conditions. Disposal: The medicine must not be disposed of in wastewater or budget waste. Ask your pharmacist how to dispose of the medicine if you no longer need it. This measure helps to protect the environment.
Pregnancy
Pregnancy and breast feeding period:
Ask your doctor or pharmacist for advice before taking all drugs. In the first and second third of pregnancy, the medicine should only be used after consultation with the doctor. In the past three months, the medicine must not be used at birth due to an increased risk of complications for mother and child.
Still -time:
The active ingredient ibuprofen and its dismantling products pass into breast milk in small quantities. Since adverse consequences for infants have not yet become known, an interruption of breastfeeding will not be necessary for short -term use of the recommended dose with slight to moderate pain or fever.
Hints
Do not take IbuHexal acute 400 without medical or dental advice for more than 4 days.
For children and adolescents under the age of 14, the drug is not suitable due to the excessive substance content.
Keep out of reach of children.
Store with room repair and dry.
In general, the habitual intake of pain relievers, especially when combining several pain relieving active ingredients, can lead to permanent kidney damage with the risk of kidney failure.
In the event of severe pain in the upper abdomen, blood in the stool or in the event of vomiting blood, the medicine must be removed immediately and a doctor must be consulted.
.
ilt to an increased extent with the same alcohol enjoyment.
Therapy monitoring - If the intake is longer, regular control of the liver values, the kidney function and the blood count is required. Severe general hypersensitivity reactions can occur. You can manifest yourself as a facial swelling, swelling of the tongue, inner swelling of the larynx with narrowing of the airways, shortness of breath, hunting heart, drop in blood pressure up to the threatening shock. If one of these phenomena appears that can already occur in the event of an initial application, immediate medical help is required.
Miscellaneous
Terms:
Rheumaanemia
Medicines Reviews
Write a review
Related Products
WIDMER Mattifying Moisturiser Cream lightly perfumed, 50 ml
WIDMER Mattifying Moisturiser Creme leicht parf.
18.11€ 22.61€

IBUHEXAL plus paracetamol 200 mg/500 mg film tablet, 10 pcs
IBUHEXAL plus Paracetamol 200 mg/500 mg Filmtabl.
3.38€ 4.83€

NATRIUMPICOSULFAT AL 7.5 mg/ml oral drops, 15 ml
NATRIUMPICOSULFAT AL 7,5 mg/ml Tropfen z.Einnehmen 15 ml Tropfen zum Einnehmen
7.97€ 9.31€
Popular in Muscle & joint pain

IBUPROFEN Heumann Pain Tablets 400 mg, 50 pcs
IBUPROFEN Heumann Schmerztabletten 400 mg
4.01€ 11.91€